Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 45, NWS Pueblo, CO

May 18, 2010Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 18, 2010, 8:45 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2010, 8:45 PM MDT (02:45 UTC)
Expired
May 18, 2010, 9:15 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 126 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 12:41 PM MDTTornado WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS55 KPUB 190245
SVRPUB
COC011-061-099-190345-
/O.NEW.KPUB.SV.W.0045.100519T0245Z-100519T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
845 PM MDT TUE MAY 18 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 945 PM MDT

* AT 841 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM TOWNER TO 5 MILES EAST OF
  QUEENS RESERVOIR TO 6 MILES NORTHWEST OF WILEY...AND MOVING EAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRISTOL AND HARTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR SOUTHEASTERN COLORADO.

LAT...LON 3804 10206 3821 10295 3857 10208 3857 10205
      3838 10204
TIME...MOT...LOC 0245Z 281DEG 20KT 3848 10203 3830 10252
          3821 10277
WIND...HAIL 60MPH 1.50IN

$$
1 follow-up statement
832 
WWUS55 KPUB 190315
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT TUE MAY 18 2010

COC011-061-099-190324-
/O.CAN.KPUB.SV.W.0045.000000T0000Z-100519T0345Z/
PROWERS CO-BENT CO-KIOWA CO-
915 PM MDT TUE MAY 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA...
NORTHEASTERN BENT AND NORTHERN PROWERS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS 
THE WARNED AREA.

HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTING WILL CONTINUE OVER 
THE REGION...ESPECIALLY ACROSS KIOWA COUNTY...THROUGH 10 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING
FOR SOUTHEAST COLORADO.

LAT...LON 3804 10206 3821 10295 3857 10208 3857 10205
      3838 10204
TIME...MOT...LOC 0314Z 281DEG 20KT 3845 10183 3827 10232
          3818 10257

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 4:03 PM MDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 18, 4:03 PM MDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT TUE MAY 18 2010

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

WILL KEEP DISCUSSION BRIEF DUE TO EXISTING TORNADO WATCH/EXISTING
SEVERE WEATHER. CWFA CURRENTLY NOTING STRONG TO SEVERE THUNDERSTORMS
EXTENDING FROM SOUTHEASTERN PUEBLO COUNTY INTO CROWLEY
COUNTY...WHILE A TORNADO WATCH IS IN EFFECT FOR THE I-25 CORRIDOR
AND THE SOUTHEASTERN COLORADO PLAINS UNTIL 9 PM MDT.

LOCALIZED 21Z/18TH CAPES...LIS AND 0 TO 6 KM BULK SHEARS OVER THE
I-25 CORRIDOR/SOUTHEAST COLORADO PLAINS ARE IN THE 2000+ J/KG...-2C
TO -8C AND 45 KNOT RANGE RESPECTIVELY AS CLOSED UPPER LOW IS
MOVING INTO NORTHWESTERN COLORADO. THE PRIMARY THREATS FROM THE
STRONGER SEVERE THUNDERSTORMS TONIGHT WILL BE LARGE HAIL...STRONG
WINDS...LOCALLY HEAVY RAINFALL AND EVEN A FEW TORNADOES.

WEST OF THE TORNADO WATCH AREA...GENERALLY SCATTERED TO NUMEROUS
SHOWERS AND ISOLATED THUNDERSTORMS SHOULD BE NOTED TONIGHT IN
COMBINATION WITH CONTINUED MILD MID-MAY MINIMUM TEMPERATURES.

ON WEDNESDAY...EXPECT GENERALLY SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS...SOME AGAIN POSSIBLY SEVERE...ESPECIALLY OVER THE
FAR SOUTHEASTERN COLORADO PLAINS. FINALLY...MAXIMUM TEMPERATURES
ON WEDNESDAY SHOULD RUN A CATEGORY OR SO COOLER THAN VALUES NOTED
THIS AFTERNOON.

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

...SUBTLE PATTERN CHANGE FOR WARMER WEATHER...

.WEDNESDAY NIGHT THROUGH THURSDAY...UPPER TROUGH GRADUALLY DRIFTS
EASTWARD WITH A SHORTWAVE RIDGE BUILDING IN BEHIND THE SYSTEM.
CONVECTION WILL LINGER INTO WEDNESDAY EVENING ESPECIALLY ON THE
PLAINS.  ON THURSDAY...SOUNDINGS LOOK STABLE AS RIDGE ALOFT BUILDS
ABOVE THE COOLER AIR LOW LEVEL AIRMASS.  COOL AIR WILL BE THE
DEEPEST CLOSER TO THE KANSAS BORDER.  GRIDS HAVE ONLY ISOLATED POPS
OVER THE MOUNTAINS WHERE A FEW STORMS MAY DEVELOP.

FRIDAY THROUGH TUESDAY...PATTERN CHANGE CONTINUES TO FORECAST A LONG
WAVE TROUGH DEVELOPING THE CENTRAL ROCKIES.  FORECAST AREA WILL BE
UNDER SOUTHWEST FLOW ALOFT WITH DISTURBANCES PERIODICALLY MOVING
THROUGH THE LONGWAVE TROUGH TO THE WEST.  THE 12Z GFS HAS A WEAK
TROUGH PASSING JUST TO THE WEST AND NORTH ON SATURDAY...ANOTHER
STRONGER TROUGH ON SUNDAY...AND ANOTHER STRONGER TROUGH ON TUESDAY.
DRY LINE LINGERS NEAR THE KANSAS AND COLORADO BORDER THROUGHOUT THE
PERIOD.  ADDED GENERALLY ISOLATED POPS NEAR THE KANSAS AND COLORADO
BORDER FOR EACH AFTERNOON AND EVENING FOR THE DRY LINE LINGERING
NEAR THE BORDER.  NAM HAS CAPES APPROACHING 1500 J/KG NEAR THE
KANSAS BORDER ON FRIDAY WITH DEW POINTS IN THE UPPER 50S...BUT NAM
TENDS TO HAVE A HIGH BIAS WITH DEWPOINTS.  WITH THIS PATTERN...THERE
WILL BE THE POTENTIAL FOR SOME SEVERE WEATHER NEAR THE DRYLINE...BUT
CHANCES AND MAGNITUDE OF SEVERE WEATHER WILL DEPEND ON SUBTLE
FEATURES TOUGH TO FORECAST THIS FAR OUT.  ALSO ADDED OR MAINTAINED
ISOLATED POPS IN THE CENTRAL AND SOUTHWEST MOUNTAINS AS TROUGHS MAY
BE CLOSE ENOUGH FOR AFTERNOON AND EVENING CONVECTION DAILY.

DID NOT ALTER MAXIMUMS TEMPERATURES MUCH FROM CURRENT GRIDS AS THERE
MAY BE TIMING AND STRENGTH DIFFERENCES WITH THE TROUGHS.  GENERALLY
A WARM AND RELATIVELY DRY PERIOD OVER THE FORECAST AREA.  --PGW--

&&

.AVIATION...

ISOLATED TO SCATTERED THUNDERSTORMS...SOME POSSIBLY STRONG TO
SEVERE ARE EXPECTED TO CREATE MVFR CONDITIONS AT TIMES
TONIGHT...ESPECIALLY EAST OF KPUB AND KCOS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, May 18, 8:48 AM MDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
848 AM MDT TUE MAY 18 2010

COZ058>089-093>099-191500-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
848 AM MDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERAL SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
OVER SOUTHEASTERN COLORADO...MAINLY ALONG AND EAST OF INTERSTATE 25.
HAIL THE SIZE GOLF BALLS OR LARGER AND WIND GUSTS GREATER THAN 60 MPH
ARE LIKELY WITH SOME OF THE STRONGER STORMS...ALONG WITH FREQUENT
LIGHTNING AND VERY HEAVY RAINFALL. A FEW OF THE STORMS MAY
PRODUCE TORNADOES. THE BEST CHANCE OF TORNADO ACTIVITY WILL BE IN
AREAS EAST OF A LINE FROM CALHAN...TO LA JUNTA...TO KIM.

ELSEWHERE...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER
THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND EVENING...WITH
LIGHTNING AND SMALL HAIL BEING THE MAIN THREATS. A FEW LOCATIONS
ABOVE 10000 FEET ALONG THE CONTINENTAL DIVIDE MAY SEE RAIN CHANGE TO
SNOW THIS EVENING AND OVERNIGHT...WITH ACCUMULATIONS OF 1 TO 3
INCHES BY EARLY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR WEDNESDAY...THUNDERSTORMS WILL BE PROBABLE ACROSS THE EASTERN
MOUNTAINS AND PLAINS. THERE IS THE POTENTIAL FOR A FEW SEVERE
STORMS ACROSS THE FAR SOUTHEAST COUNTIES...PRODUCING HAIL 1 INCH
IN DIAMETER OR LARGER...WIND GUSTS OVER 60 MPH...AND CLOUD TO
GROUND LIGHTNING. IN ADDITION...A FEW INCHES OF SNOW WILL OCCUR
OVER THE HIGHER MOUNTAINS WEDNESDAY NIGHT INTO THURSDAY.

FOR THURSDAY...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN
MOUNTAINS AND PLAINS THROUGH THE MORNING HOURS...WITH THE MAIN THREAT
BEING CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY AFTER 1 PM OVER THE EASTERN PLAINS.

34/34

In the hours before

Local storm report, May 18, 7:48 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             15 WSW KIM              37.16N 103.60W
05/18/2010  M1.50 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

            LASTED UNTIL 735 PM.

&&

KT
Local storm report, May 18, 8:08 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
808 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             KIM                     37.25N 103.35W
05/18/2010  M1.00 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

&&

KT
Local storm report, May 18, 8:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             10 NW EADS              38.60N 102.90W
05/18/2010  E1.00 INCH       KIOWA              CO   TRAINED SPOTTER

&&

CERU
Local storm report, May 18, 8:24 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
824 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             6 E SHERIDAN LAKE       38.47N 102.19W
05/18/2010  M0.75 INCH       KIOWA              CO   TRAINED SPOTTER

&&

TLM
Local storm report, May 18, 8:30 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
830 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             5 NNW WILEY             38.22N 102.76W
05/18/2010  M1.00 INCH       BENT               CO   PUBLIC

&&

CERU
Local storm report, May 18, 8:32 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
832 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             5 NW WILEY              38.21N 102.78W
05/18/2010  M1.00 INCH       BENT               CO   PUBLIC

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:06 PM MDTTornado WarningPUBBent, Crowley, Otero54 min
May 18, 6:45 PM MDTSevere Thunderstorm WarningPUBKiowa30 min
May 18, 6:52 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Prowers53 min
May 18, 7:00 PM MDTTornado WarningPUBKiowa30 min
May 18, 7:24 PM MDTSevere Thunderstorm WarningPUBLas Animas96 min
May 18, 7:25 PM MDTTornado WarningPUBKiowa20 min
May 18, 7:40 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero, Prowers65 min
May 18, 8:48 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers15 min
May 18, 9:04 PM MDTAreal Flood AdvisoryPUBKiowa, Prowers3 hr
May 18, 9:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers29 min
May 19, 12:46 PM MDTFrost AdvisoryPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache19 hr
May 19, 3:07 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.